# SDR SWAA2016080554588

- Difficulty date: June 9, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER AFT CORNER BEAR STRAP CRACKED AT BS 339.5 TO BS 347.5, STR 17L.  REPAIRED BEAR STRAP IAW SRM.
